Optimal Quadrature Algorithms in Hp Spaces.
Numerische Mathematik, Tome 39 (1982), pp. 405-410
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1982__39_132805,
author = {K. Sikorski},
title = {Optimal {Quadrature} {Algorithms} in {Hp} {Spaces.}},
journal = {Numerische Mathematik},
pages = {405--410},
year = {1982},
volume = {39},
zbl = {0521.65018},
url = {http://geodesic.mathdoc.fr/item/NUMA_1982__39_132805/}
}
K. Sikorski. Optimal Quadrature Algorithms in Hp Spaces.. Numerische Mathematik, Tome 39 (1982), pp. 405-410. http://geodesic.mathdoc.fr/item/NUMA_1982__39_132805/